# SDR UALA2012082704770

- Difficulty date: August 25, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,661 hours, 12,372 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 654 + 36 TO 654 +36 BL R11 TO R11 SEAT TRACK LIP WORN.  SEAT TRACK AT STA 654+33 TO 654+77 R11 REPAIR CARRIED OUT IAW SRM 53-00-52 REPAIR 1 FIG 201.  CUT OFF AS PER SRM 53-00-52 REPAIR 1 FIG 201.  HFEC CUTOUT IAW NTM PT6 51-00-01 NO CRACKS.
